Downloads: 368

Files in This Item:
File Description SizeFormat 
fia0143_219.pdf1.7 MBAdobe PDFView/Open
Title: THE SYLLIDAE (POLYCHAETOUS ANNELIDS) FROM JAPAN (IV) -SYLLINAE (1)-
Authors: Imajima, Minoru
Issue Date: 20-Jul-1966
Publisher: 瀬戸臨海実験所
Journal title: PUBLICATIONS OF THE SETO MARINE BIOLOGICAL LABORATORY
Volume: 14
Issue: 3
Start page: 219
End page: 252
URI: http://hdl.handle.net/2433/175436
DOI(Published Version): 10.5134/175436
Appears in Collections:Vol.14 No.3

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.